# SDR SIMA20160523003

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 30,005 hours, 25,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON SERVICE DOOR.  REPAIRED BROKEN WIRES ON SERVICE DOOR EMERGENCY LIGHT ASSEMBLY IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
